# SDR SWAA2021122345978

- Difficulty date: November 19, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL # 241ABF EDGE DELAMINATED AND SEVERAL DAMAGED INSERTS MKD ; / [01] REPAIRED DELAMINATED AREA AND REMOVED & REPLACED DAMAGED INSERTS AT FLOOR PANEL 241ABF. REF B737-700 SRM 53-00-50-2R-0; SRM 53-00-50-2R-9 PARAGRAPH 4 AND SRM 53-00-50-2R-0 PARAGRAPH 5 S.; [02] VERIFIED REPAIR
